maths-publications

Journal(s) :
  • D.S. Hooda, Rakesh Kumar Bajaj (2006). Some non-additive generalized measures of useful inforamtion and J-divergence. Aligarh Journal of Statistics, 26 (), 65-79. Google Citation
  • Karanjeet Singh, Gupta R.K. (2006). Exact Solutions of a Variant Boussinesq System. International Journal of Engineering Science, 44 (18-19), 1256-1268. [IF(2013) : 3.165] . Google Citation
  • Karanjeet Singh, Gupta R.K. (2006). Lie symmetries and exact solutions of a new generalized Hirota-Satsuma coupled KdV system with variable coefficients. International Journal of Engineering Science, 44 (41732), 241-255. [IF(2013) : 3.165] . Google Citation